# SDR SWAA2023110811368

- Difficulty date: October 17, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 50,978 hours, 30,876 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB ACCESS PANEL 331B LOCATED AT LE STA 105.26 AT LT HORIZONTAL STABILIZER 2023-635562<[01] REPLACED LEADING EDGE RIB (CHORD) AND FASTENERS IN ACCESS PANEL 331B LOCATED AT LE STA 105.26 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 PARAGRAPH 9; B737-700 SRM 51-40-02 AND DRAWING # 186A1001 SHEET 19 REV: -;[02] REPLACED LEADING EDGE RIB (CHORD) AND FASTENERS IN ACCESS PANEL 331B LOCATED AT LE STA 105.26 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 PARAGRAPH 9; B737-700 SRM 51-40-02 AND DRAWING # 186A1001 SHEET 19 REV: -
